# SDR FDKA200801018

- Difficulty date: January 9, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 17,225 hours, 15,822 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Low Pressure
- Location: Emergency
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6015 JFK (2154 PHX LCL) - EMERGENCY BRAKE LOW PRESSURE.  MX CURRENTLY TROUBLESHOOTING.
